Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Differentiable monotonicity-preserving schemes for discontinuous Galerkin methods on arbitrary meshes

Autor
Badia, S.; Bonilla, J.; Hierro, A.
Tipus d'activitat
Article en revista
Revista
Computer methods in applied mechanics and engineering
Data de publicació
2017-06
Volum
320
Pàgina inicial
582
Pàgina final
605
DOI
https://doi.org/10.1016/j.cma.2017.03.032 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/104234 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0045782516319090 Obrir en finestra nova
Resum
This work is devoted to the design of interior penalty discontinuous Galerkin (dG) schemes that preserve maximum principles at the discrete level for the steady transport and convection–diffusion problems and the respective transient problems with implicit time integration. Monotonic schemes that combine explicit time stepping with dG space discretization are very common, but the design of such schemes for implicit time stepping is rare, and it had only been attained so far for 1D problems. Th...
Citació
Badia, S., Bonilla, J., Hierro, A. Differentiable monotonicity-preserving schemes for discontinuous Galerkin methods on arbitrary meshes. "Computer methods in applied mechanics and engineering", Juny 2017, vol. 320, p. 582-605.
Paraules clau
Discontinuous Galerkin, Discrete maximum principle, Finite elements, Local extrema diminishing, Monotonicity, Shock capturing
Grup de recerca
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica

Participants